Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Abdominal bulging after eating. Causing discomfort. Passing thin, dark green stools. Suggestions?

Recently,after I eat anything,the middle of my abdomen from my belly button up to the bottom of my pectoral area bulges out. No pain but some discomfort. No vomiting . This pressure goes away after awhile but comes back just after I start eating. I just had a colonoscopy a few months ago and all that was found was external hemoroids but otherwise clear. I ve never barfed up any of my food and don t feel sick or nauseated. This bloating and pressure is scaring me. My stools come out thin and light mostly but sometimes are dark green. Going to see my doctor tomorrow. I ve never had a upper Gi or a endoscopy .
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
hello vegasn8tive,
i think you should go for stool test and ultrasound, i think it is a GIT infection . You can use ofloxacin plus ornidazole combination twice daily for 3-4 days with omeprazole 20 mg twice daily, eat light food if you feel pain take dicyclomine 10 mg thrice daily
Answered: Thu, 3 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor